# SDR SWIA2020072951504

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FWD BAGGAGE - FS 533 STGR 26L - BUTTERFLY DBLR CORRODED AROUND FSTNRS.     REMOVED CORROSION FROM BUTTERFLY DOUBLER IN FWD BAGGAGE AT FS533 STRG26L IAW CRJ700 SRM, NO ALLOWABLE LIMITS IAW CRJ700 SRM, REPLACED DOUBLER IAW EO DWG, CRJ700 SRM, DWG. COMPLIED WITH SKYWEST TASK CARD
